Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
147 kg187 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 147 kg and is 187 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

147 kg187 cm
BMI = kg/m²
2.Easy
118 kg195 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 118 kg and is 195 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

118 kg195 cm
BMI = kg/m²
3.Medium
E1 / 4+V2 / 5+M? / 6GCS 5?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 5, with E1 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 5E1V2
M =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 97% on supplemental oxygen, blood pressure 142/86 mmHg, pulse 76/min, responds only to pain, temperature 37.2 °C. What is the NEWS2 total score?

RR 16SpO₂ 97%O₂SBP 142HR 76PT 37.2 °C
NEWS2 =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 133 kg and is 164 cm tall. Calculate the BMI and click the WHO weight category.

133 kg164 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 85/min, a grimace when stimulated, some flexion of the arms and legs and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. BMI = 42 kg/m²
  2. 2. BMI = 31 kg/m²
  3. 3. M = 2
  4. 4. NEWS2 = 5
  5. 5. obesity class III
  6. 6. moderately abnormal

Full step-by-step solutions: practise this topic on examproblems.com.